# SDR SWAA2022022351604

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 13,385 hours, 5,788 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Beam
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD UPPER SUPPORT BEAM BOLT ATTACHMENT HOLES FOR DEFLECTION CONTROL RIB ELONGED BEYOND SRM REPAIR LIMIT / REF NRC #D336330 FOR CAORRECTIVE ACTION
